Journal article icon

Journal article

No−go theorems for functorial localic spectra of noncommutative rings

Actions


Access Document


Publisher copy:
10.4204/EPTCS.95.3

Authors


Benno van den Berg More by this author
Chris Heunen More by this author
Journal:
QPL 2011‚ Electronic Proceedings in Theoretical Computer Science
Volume:
95
Pages:
21-25
Publication date:
2011
DOI:
URN:
uuid:d84d90f1-1865-4153-b1cd-a7416ff7d71c
Local pid:
cs:6458

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP